Almost commuting unitary elements in purely infinite simple C*-algebras.

Huaxin Lin

Mathematische Annalen (1995)

  • Volume: 303, Issue: 4, page 599-616
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Lin, Huaxin. "Almost commuting unitary elements in purely infinite simple C*-algebras.." Mathematische Annalen 303.4 (1995): 599-616. <http://eudml.org/doc/165383>.

@article{Lin1995,
author = {Lin, Huaxin},
journal = {Mathematische Annalen},
keywords = {almost commuting unitaries; almost commuting selfadjoints; purely infinite simple -algebra},
number = {4},
pages = {599-616},
title = {Almost commuting unitary elements in purely infinite simple C*-algebras.},
url = {http://eudml.org/doc/165383},
volume = {303},
year = {1995},
}

TY - JOUR
AU - Lin, Huaxin
TI - Almost commuting unitary elements in purely infinite simple C*-algebras.
JO - Mathematische Annalen
PY - 1995
VL - 303
IS - 4
SP - 599
EP - 616
KW - almost commuting unitaries; almost commuting selfadjoints; purely infinite simple -algebra
UR - http://eudml.org/doc/165383
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.